# SDR QMLA2014052714059

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N135CH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 5,630 hours, 21,749 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: X9227
- Condition: Corroded
- Location: Tailboom
- Part time: 5,630 hours, 21,749 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RING FRAME OF TAIL BOOM CORRODED AT 3 O CLOCK POSITION & - 45 MM'S.  FOUND LARGEST PIT TO BE .18MM DEEP.  AHI TO PROVIDE RDAS/8110 FOR REMOVING CORROSION, TREAT METAL, RE-APPLY PRIMER & APPLY CORROSION PREVENTATIVE.  IN ADDITION TO ACCOMPLISHMENT OF SB EC135-53-026, RECOMMEND THE MANUFACTURE USE A 2 PART EPOXY PRIMER ON THE RING FRAMES TO FURTHER HELP PREVENT  CORROSION.  THE APPROVED REPAIR FROM AHI HAS BEEN RECEIVED AS OF 5/28/2014 & IS CURRENTLY IN WORK.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
